# SDR FDEA201403270590

- Difficulty date: March 27, 2014
- Submitted: April 17, 2014
- Operation: Air carrier
- Aircraft: N575FE
- Make and model: Doug MD-11F
- Aircraft serial: 48500
- Aircraft time: 71,766 hours, 15,364 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Pivot Assy
- Part number: ARC2512503
- Part serial: 48409
- Condition: Worn
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING INBD FLAP AFT FLAP SIDE OTBD HINGE PIVOT FOUND EXCEED LIMITS AFTER WORN BUSHING REMOVED.  REPAIRED IAW CMM 57-52-03 REVISION 78 AND EA 1-5750-  87606C PART 4.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100 REVISION 120.
